# SDR IPXA2018110523567

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 21,442 hours, 7,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: 411T20461B
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMING LEVER HINGED DOOR MECHANISM WAS DAMAGED.  R & R THE FWD ENTRY DOOR HINGE ASSY IAW AMM 52-12-02, PB 401, REV 124.05.  OPS NORMAL.
